Quantisation of two-dimensional symplectic manifolds of constant curvature

M. K. Fung, S. Y. Su

Research output: Contribution to journalArticle

Abstract

We use functional integration to investigate the quantisation of two-dimensional symplectic manifolds of constant curvature. We study typical cases of the 2-sphere, the cylinder and the hyperbolic plane. We discuss in detail the underlying symmetry group and obtain the energy spectrum of the representation in each case.

Original languageEnglish
Pages (from-to)131-138
Number of pages8
JournalChinese Journal of Physics
Volume35
Issue number2
Publication statusPublished - 1997 Apr 1

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this